MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, FLOW DIRECTED
Model Number C146F7
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of coronary artery disease and dyspnea.Procedure: heart catheterization.There was no syringe with the swan package.Another syringe attempted to be used but the balloon will not remain inflated.Another swan had to be opened for the syringe.No known harm to patient.Manufacturer response for catheter, intravascular, diagnostic, swan-ganz controlcath (per site reporter) will obtain.

Brand Name
SWAN-GANZ CONTROLCATH
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key19937540
Report Number19937540
Device Sequence Number17375672
Product Code DYG
UDI-Device Identifier00690103153132
UDI-Public(01)00690103153132(17)250329(11)230330(10)64851739
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/10/2024
Report Date (Section F) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC146F7
Device Catalogue NumberC146F7
Device Lot Number64851739
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Date Report Sent to FDA07/10/2024